# SDR CALA2022010300014

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 16,939 hours, 5,921 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stabilizer
- Part number: NA
- Condition: Out Of Trim
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM FAILED IN FLT STAB OUT OF TRIM CYCLED SYSTEM CB,S PER AMM 27-41 TASK804. SYSTEM CHECKS NORMAL AFTER RESET.
